# SDR ABXA20150710091

- Difficulty date: July 10, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 54,690 hours, 43,629 cycles
- System (JASC): 5711 · Wing Spar
- Part: Strut
- Part number: 114T222415
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 SLAT OTBD AUX TRACK ATTACH FITTING, LOWER OTDB STRUT CORRODED AROUND NUTPLATE AT FWD END.  R & R STRUT IAW DWG 114T2224 & SRM 51-40-02 STEP 7.  CORRODED L2, PN 114T2224-15, PART NAME STRUT, STRINGER LOCATION WS 937 4 EDGE.  ACFT WAS GNDED.
